# SDR DALA2020072872655

- Difficulty date: July 24, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 75,272 hours, 19,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT WITH BOTH ENGINE RUNNING AND PACKS ON , FA REPORTED SMELL OF GASOLINE IN AFT OF CABIN.  ON GATE RETURN, APU WAS USED FOR PACKS AND FOR PACKS AND SMELL WENT AWAY. TRIED EACH ENGINE INDIVIDUALLY AFTER THAT AND SMELL DID NOT RETURN.
